RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 1, Pages 146–152 (Mi ufa140)  

This article is cited in 3 scientific papers (total in 3 papers)

Boundary problem for the generalized Cauchy–Riemann equation in spaces, described by the modulus of continuity

A. Y. Timofeev

Syktyvkar State University, Syktyvkar, Russia

Abstract: The article is devoted to the Dirichlet problem in the unit disk $G$ for $\partial_{\bar z}w+b(z)\overline w=0$, $\Re w=g$ on $\partial G$, $\Im w=h$ at the point $z_0=1$, where $g$ is a given Lipshitz continuous function. The coefficient $b$ belongs to a subspace of $L_2(G)$ which is not contained in $L_q(G)$, $q>2$ in the general case. Thus, I. Vekua's theory is not applicable in this case. The article shows that, as well as in the case of Dirichlet's problem for holomorphic functions, there appears a “logarithmic effect”. The solution outside the point $z=0$ satisfies the Lipshits conditions with logarithmic factors. The existence of a continuous solution of the problem in $\overline G$ is proved.

Keywords: generalized Cauchy–Riemann equation, Dirichlet problem, modulus of continuity, Tikhonov's fixed point theorem.

Full text: PDF file (411 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 30.06.2011

Citation: A. Y. Timofeev, “Boundary problem for the generalized Cauchy–Riemann equation in spaces, described by the modulus of continuity”, Ufimsk. Mat. Zh., 4:1 (2012), 146–152

Citation in format AMSBIB
\Bibitem{Tim12}
\by A.~Y.~Timofeev
\paper Boundary problem for the generalized Cauchy--Riemann equation in spaces, described by the modulus of continuity
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 1
\pages 146--152
\mathnet{http://mi.mathnet.ru/ufa140}


Linking options:
  • http://mi.mathnet.ru/eng/ufa140
  • http://mi.mathnet.ru/eng/ufa/v4/i1/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Ilchukov, “O povedenii resheniya kraevoi zadachi dlya obobschennogo uravneniya Koshi–Rimana”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 2, 27–34  mathnet
    2. N. S. Imanbaev, “Zadacha o sobstvennykh znacheniyakh differentsialnogo operatora Koshi–Rimana s nelokalnymi kraevymi usloviyami”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(34) (2014), 25–36  mathnet  crossref  zmath  elib
    3. Imanbaev N.S., Kanguzhin B.E., “On Spectral Question of the Cauchy-Riemann Operator With Homogeneous Boundary Value Conditions”, Bull. Karaganda Univ-Math., 90:2 (2018), 49–55  crossref  isi
  • Number of views:
    This page:226
    Full text:75
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019